# SDR AWXA200501510

- Difficulty date: November 18, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION AROUND SILL WEB NUT PLATES ON TORQUE BOX AT AFT PIT DOOR CUTOUT BETWEEN BS 795 TO BS 847 AND AT STR 25R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SILL WEB WITH NEW NUTPLATES ONTO TORQUE BOX AT AFT PIT DOOR CUTOUT IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3, 9, AND 10.
